Journal article icon

Journal article

Convergence to stationarity in the Moran model

Abstract:

Consider a population of fixed size consisting of N haploid individuals. Assume that this population evolves according to the two-allele neutral Moran model in mathematical genetics. Denote the two alleles by A1 and A2. Allow mutation from one type to another and let 0 < γ < 1 be the sum of mutation probabilities. All the information about the population is recorded by the Markov chain X = (X(t))t>0 which counts the number of individuals of type A1. In this paper we study the time ta...

Expand abstract
Publication status:
Published

Actions


Authors


Donnelly, P More by this author
Rodrigues, ER More by this author
Journal:
JOURNAL OF APPLIED PROBABILITY
Volume:
37
Issue:
3
Pages:
705-717
Publication date:
2000-09-05
ISSN:
0021-9002
URN:
uuid:02bb10dc-d204-4d45-bd01-558957e8dbe5
Source identifiers:
50036
Local pid:
pubs:50036

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP